Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 4, 2015, 6:21 AM EDT for 5 counties in Georgia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2015, 6:21 AM EDT (10:21 UTC)
- Expired
- Oct 4, 2015, 7:15 AM EDT
- In force
- 54 min
- Issued by
- NWS Atlanta, GA
Counties Barrow County, GA, Forsyth County, GA, Gwinnett County, GA, Oconee County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 95 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
621
WWUS82 KFFC 041021
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 AM EDT SUN OCT 4 2015
GAZ014-022-023-034-035-037-047-041115-
DAWSON GA-OCONEE GA-GWINNETT GA-BARROW GA-FORSYTH GA-HALL GA-
WALTON GA-
621 AM EDT SUN OCT 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON...OCONEE...
GWINNETT...BARROW...FORSYTH...SOUTHWESTERN HALL AND WALTON COUNTIES
UNTIL 715 AM EDT...
AT 619 AM EDT...A BAND OF SHOWERS CONTAINING STRONG WINDS WAS MOVING
WEST AT 10 MPH ACROSS GWINNETT AND BARROW COUNTIES. NO THUNDERSTORMS
ARE IN THE AREA...HOWEVER STRONG WINDS ASSOCIATED WITH RAIN BANDS WILL
PRODUCE STRONG WINDS.
HAZARD...40 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER. WHILE MINOR DAMAGE TO TREE
LIMBS AND BLOWING AROUND OF LIGHT...UNSECURED OBJECTS IS EXPECTED
...TREES CAN ALSO DOWN MORE EASILY WITH ALREADY WET SOIL FROM
PREVIOUS HEAVY RAINFALL.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...WINDER...MONROE...CUMMING...WATKINSVILLE...
DAWSONVILLE...ALPHARETTA...DULUTH...SUGAR HILL...SNELLVILLE...
SUWANEE...BUFORD...LILBURN...LOGANVILLE...NORCROSS...BRASELTON...
AUBURN...FLOWERY BRANCH...DACULA AND SOCIAL CIRCLE.
LAT...LON 3441 8398 3422 8393 3407 8377 3405 8369
3393 8351 3384 8328 3383 8329 3374 8345
3382 8351 3363 8365 3368 8382 3379 8398
3375 8402 3377 8407 3399 8425 3399 8419
3405 8410 3411 8426 3422 8426 3446 8409
TIME...MOT...LOC 1019Z 047DEG 33KT 3405 8389
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 4, 4:31 AM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Oct 4, 4:31 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 AM EDT SUN OCT 4 2015 .SHORT TERM /TODAY THROUGH MONDAY/... MODELS AGREE ON UPPER LOW OVER SOUTHERN GA AND NORTHWEST FL WILL SINK SOUTHEAST ACROSS FL TODAY AND OFF SHORE OVERNIGHT TONIGHT. TROPICAL MOISTURE WILL CONTINUE TO BE DRAWN ACROSS THE FORECAST AREA BUT WILL BEGIN TO DIMINISH FROM THE WEST LATER TODAY. THE BAND OF HEAVIEST RAIN SHOULD BECOME ORIENTED MORE EAST TO WEST ACROSS EAST CENTRAL SECTIONS TODAY AS THE LOW PUSHES SOUTH AND EAST. THE FLOOD WATCH WILL CONTINUE AS IS HOWEVER...THE THREE NORTHWEST COUNTIES WERE REMOVED FROM THE WATCH. NOT ENOUGH RAINFALL HAS FALLEN IN THAT AREA AND EXPECTED ADDITIONAL AMOUNTS SHOULD NOT REQUIRE A WATCH. TROPICAL MOISTURE WILL CONTINUE TO ROTATE AROUND THE UPPER LOW ON MONDAY BUT BEST UPPER DYNAMICS SHOULD BE EAST OF THE AREA AND POPS WILL CONTINUE TO DECREASE FROM WEST TO EAST ACROSS THE AREA. NOT LOOKING FOR MUCH IN THE WAY OF DIURNAL RANGE TODAY WITH STRONG EASTERLY WINDS. SHOULD BE A BIT WARMER ON MONDAY. 41 .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... BLOCKING PATTERN WILL BEGIN TO BREAK DOWN AND BECOME MORE PROGRESSIVE THRU THE LONG TERM PERIOD...RESULTING IN A MUCH NEEDED DRY SPELL FOR THE AREA. SYNOPTIC PATTERN TO START THE LONG TERM WILL FEATURE LOW AMPLITUDE RIDGE OVER CENTRAL US CAUGHT BETWEEN TWO CLOSED LOWS IN SW AND SE US ...WHILE MAIN BELT OF WESTERLIES REMAINS NEAR US/CANADA BORDER. STUBBORN LOW LEVEL MOISTURE WILL LINGER ACROSS EASTERN GEORGIA TUESDAY MORNING AS ATLANTIC PLUME CONTINUES FROM CYCLONIC FLOW AROUND CLOSED LOW OFF CAROLINA COAST. THIS LOW WILL CONTINUE TO MIGRATE EAST AS IT BECOMES AN OPEN WAVE OVER THE ATLANTIC... ALLOWING AN H5 RIDGE CENTERED OVER EASTERN MEXICO TO BEGIN TO INFLUENCE THE SOUTHEAST US. SYNOPTIC SUBSIDENCE ASSOCIATED WITH THIS FEATURE WILL ALLOW FOR DRYING CONDITIONS AS THE DAY PROGRESSES...FURTHER ENHANCED BY SFC HIGH NUDGING INTO THE STATE FROM WEST TO EAST. EXPECT THIS PATTERN TO PERSIST THRU THURS MORNING WITH NIL POPS. REINFORCING CANADIAN SFC HIGH SLIDING ACROSS GREAT LAKES/NORTHEAST WILL RESULT IN CLASSICAL CAD DEVELOPMENT BY THURSDAY MORNING. WITH A TRANSITION TO WEAK ZONAL FLOW ALOFT AND NO SIGNIFICANT MOISTURE RETURN/FETCH OVER THE GULF...EXPECTING JUST SOME INCREASE IN CLOUD COVER. A WEAK COLD FRONT WILL APPROACH THE AREA LATE FRIDAY/SATURDAY. AS IT DOES SO...300K AND 305K THETA SFCS SUGGEST POTENTIAL FOR WEAK ISENTROPIC ASCENT ACROSS SOUTHERN ZONES WHICH MAY RESULT IN A FEW LIGHT SHOWERS EARLY FRIDAY. NEGLIGIBLE MUCAPES SUGGEST THUNDER POTENTIAL IS MINIMAL. DETERMINISTIC MODELS ARE RATHER LACKLUSTER WITH MOISTURE DURING FROPA. HAVE THEREFORE HELD ONTO JUST A SLIGHT CHANCE POPS ACROSS NORTH GA FOR NOW. MODELS BEGIN TO DIVERGE LATE IN THE PERIOD WITH RESPECT TO A CLOSED LOW ACROSS NORTHERN MEXICO. ECMWF CUTS THIS LOW OFF OF THE MAIN FLOW WHILE THE GFS LIFTS IT INTO AN OPEN WAVE. BASED ON EVOLUTION OF HEMISPHERIC PATTERN...WITH STRENGTHENING CYCLONIC FLOW OVER HUDSON BAY AND GULF OF ALASKA...FEEL FASTER MOVING FLOW WILL DEVELOP ACROSS THE US AND CUT OFF THIS SLOW MOVING LOW...PUTTING GA IN NW FLOW ALOFT. HAVE THEREFORE TRENDED TOWARD THE ECMWF FOR NOW...RESULTING IN A DRIER FORECAST. KOVACIK && AVIATION... 06Z UPDATE... IFR-MVFR CEILINGS AND IFR-VFR AND HIGHLY VARIABLE VSBYS EXPECTED AT THE TAF SITES THROUGH TONIGHT. INCREASING MODERATE TO HEAVY SHOWERS OVER THE NORTH AND EAST. ISOLATED THUNDERSTORMS POSSIBLE. SURFACE WINDS BECOMING NORTHEAST AT 6-12 KTS WITH GUSTS 15-25KTS OVERNIGHT AND SUNDAY. SLIGHTLY HIGHER AT ATL SUNDAY. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS EXCEPT HIGH HIGH CONFIDENCE FOR WIND SPEEDS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 60 71 57 / 90 70 30 20 ATLANTA 68 63 72 60 / 80 40 20 10 BLAIRSVILLE 70 57 73 55 / 100 40 20 10 CARTERSVILLE 70 60 76 58 / 80 30 10 10 COLUMBUS 69 64 73 61 / 50 40 10 10 GAINESVILLE 67 60 73 58 / 90 50 20 10 MACON 70 62 70 59 / 60 50 20 10 ROME 71 60 77 58 / 70 30 10 10 PEACHTREE CITY 68 62 72 58 / 70 40 10 10 VIDALIA 71 63 69 60 / 50 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...CHEROKEE...CLARKE...DAWSON...FANNIN... FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...GWINNETT... HALL...HANCOCK...JACKSON...JEFFERSON...LUMPKIN...MADISON... MORGAN...MURRAY...OCONEE...OGLETHORPE...PICKENS...PUTNAM... TALIAFERRO...TOWNS...UNION...WALTON...WARREN...WASHINGTON... WHITE...WHITFIELD...WILKES. && SHORT TERM...41 LONG TERM....KOVACIK AVIATION...41
Hazardous weather outlook, Oct 3, 11:21 PM EDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1121 PM EDT SAT OCT 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050330- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1121 PM EDT SAT OCT 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... MINOR TO POSSIBLY MODERATE FLOODING WILL CONTINUE AS WE GET INTO THE OVERNIGHT HOUR...PRIMARILY OVER EASTERN SECTIONS AS WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS INCREASE IN COVERAGE AND INTENSITY. IN ADDITION...WINDS WILL CONTINUE TO INCREASE OVER NORTHEAST GEORGIA. WITH THE SATURATED SOILS IN PLACE...FALLEN TREES WILL BE EASY TO COME BY THROUGH SUNDAY. WEATHER HAZARDS EXPECTED... HEAVY RAINFALL MAY LEAD TO FLASH FLOODING...AREAL FLOODING AND RIVER FLOODING. OCCASIONAL LIGHTNING CAN ALSO BE EXPECTED IN ISOLATED THUNDERSTORMS. DOWNED TREES DUE TO MODERATE WINDS AND SATURATED SOILS. DISCUSSION... AN UPPER LOW OVER THE SOUTHEAST COMBINED WITH DEEP TROPICAL MOISTURE WILL PRODUCE WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. HEAVY RAINFALL AMOUNTS MAY LEAD TO INSTANCES OF FLASH FLOODING. REFER TO THE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AN UPPER LOW PRESSURE AREA WILL CONTINUE TO PRODUCE WIDESPREAD RAINFALL THROUGH SUNDAY. RAIN WILL DIMINISH LATE SUNDAY INTO MONDAY AS THE LOW MOVES EAST OF THE STATE. STORM TOTALS ARE EXPECTED TO RANGE FROM 3 TO 5 INCHES OVER MUCH OF THE EASTERN PORTION OF GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 4, 5:45 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 AM EDT SUN OCT 4 2015
GAZ015-016-023>025-027-036-041045-
MADISON GA-LUMPKIN GA-WHITE GA-BANKS GA-CLARKE GA-JACKSON GA-HALL GA-
545 AM EDT SUN OCT 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHEASTERN LUMPKIN...
SOUTHERN WHITE...BANKS...CLARKE...JACKSON AND HALL COUNTIES UNTIL 645
AM EDT...
AT 545 AM EDT...A STRONG THUNDERSTORM WAS OVER ALTO...OR 9 MILES
NORTH OF HOMER...MOVING SOUTHWEST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
RAINFALL.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...JEFFERSON...COMMERCE...DAHLONEGA...HOMER...
DANIELSVILLE...ATHENS...BRASELTON...FLOWERY BRANCH...OAKWOOD...
LULA...MAYSVILLE...ARCADE...NICHOLSON...HOSCHTON...COMER...
WINTERVILLE...BOGART...CLERMONT AND COLBERT.
LAT...LON 3451 8367 3443 8361 3449 8354 3446 8340
3424 8334 3424 8316 3412 8304 3404 8311
3400 8327 3385 8328 3393 8351 3404 8357
3406 8375 3423 8397 3429 8393 3442 8398
3444 8404 3454 8404 3458 8364
TIME...MOT...LOC 0945Z 065DEG 18KT 3446 8355Special weather statement, Oct 4, 5:57 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 AM EDT SUN OCT 4 2015
GAZ015-016-023>025-027-036-041045-
MADISON GA-LUMPKIN GA-WHITE GA-BANKS GA-CLARKE GA-JACKSON GA-HALL GA-
557 AM EDT SUN OCT 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHEASTERN LUMPKIN...
SOUTHERN WHITE...BANKS...CLARKE...JACKSON AND HALL COUNTIES UNTIL 645
AM EDT...
AT 545 AM EDT...A BAND OF SHOWERS CONTAINING STRONG WINDS WAS MOVING
WEST AT 10 MPH ACROSS BANKS...JACKSON AND MADISON COUNTIES. NO THUNDERSTORMS
ARE IN THE AREA...HOWEVER STRONG WINDS ASSOCIATED WITH RAIN BANDS WILL
PRODUCE STRONG WINDS.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
RAINFALL.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...JEFFERSON...COMMERCE...DAHLONEGA...HOMER...
DANIELSVILLE...ATHENS...BRASELTON...FLOWERY BRANCH...OAKWOOD...
LULA...MAYSVILLE...ARCADE...NICHOLSON...HOSCHTON...COMER...
WINTERVILLE...BOGART...CLERMONT AND COLBERT.
LAT...LON 3451 8367 3443 8361 3449 8354 3446 8340
3424 8334 3424 8316 3412 8304 3404 8311
3400 8327 3385 8328 3393 8351 3404 8357
3406 8375 3423 8397 3429 8393 3442 8398
3444 8404 3454 8404 3458 8364
TIME...MOT...LOC 0945Z 065DEG 18KT 3446 8355Special weather statement, Oct 4, 6:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 AM EDT SUN OCT 4 2015
GAZ014-022-023-034-035-037-047-041115-
DAWSON GA-OCONEE GA-GWINNETT GA-BARROW GA-FORSYTH GA-HALL GA-
WALTON GA-
621 AM EDT SUN OCT 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON...OCONEE...
GWINNETT...BARROW...FORSYTH...SOUTHWESTERN HALL AND WALTON COUNTIES
UNTIL 715 AM EDT...
AT 619 AM EDT...A BAND OF SHOWERS CONTAINING STRONG WINDS WAS MOVING
WEST AT 10 MPH ACROSS GWINNETT AND BARROW COUNTIES. NO THUNDERSTORMS
ARE IN THE AREA...HOWEVER STRONG WINDS ASSOCIATED WITH RAIN BANDS WILL
PRODUCE STRONG WINDS.
HAZARD...40 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER. WHILE MINOR DAMAGE TO TREE
LIMBS AND BLOWING AROUND OF LIGHT...UNSECURED OBJECTS IS EXPECTED
...TREES CAN ALSO DOWN MORE EASILY WITH ALREADY WET SOIL FROM
PREVIOUS HEAVY RAINFALL.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...WINDER...MONROE...CUMMING...WATKINSVILLE...
DAWSONVILLE...ALPHARETTA...DULUTH...SUGAR HILL...SNELLVILLE...
SUWANEE...BUFORD...LILBURN...LOGANVILLE...NORCROSS...BRASELTON...
AUBURN...FLOWERY BRANCH...DACULA AND SOCIAL CIRCLE.
LAT...LON 3441 8398 3422 8393 3407 8377 3405 8369
3393 8351 3384 8328 3383 8329 3374 8345
3382 8351 3363 8365 3368 8382 3379 8398
3375 8402 3377 8407 3399 8425 3399 8419
3405 8410 3411 8426 3422 8426 3446 8409
TIME...MOT...LOC 1019Z 047DEG 33KT 3405 8389The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 8:44 PM EDT | Areal Flood Warning | FFC | Banks | 12 hr |
| Oct 3, 9:58 PM EDT | Areal Flood Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more | 12 hr |
| Oct 3, 10:30 PM EDT | River Flood Warning | FFC | Dawson, Forsyth | 23 hr |
| Oct 3, 10:30 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 29 hr |
| Oct 3, 10:34 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Oct 4, 1:12 AM EDT | Areal Flood Warning | FFC | Wilkes | 9 hr |
| Oct 4, 5:45 AM EDT | Special Weather Statement | FFC | Banks, Clarke, Hall, Jackson, Madison | 60 min |
| Oct 4, 5:57 AM EDT | Special Weather Statement | FFC | Banks, Clarke, Hall, Jackson, Madison | 48 min |
| Oct 4, 6:49 AM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson, Lumpkin, White | 56 min |
| Oct 4, 7:58 AM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson, Lumpkin, White | 77 min |
| Oct 4, 9:27 AM EDT | Special Weather Statement | FFC | Banks, Dawson, Fannin, Forsyth, Hall, Jackson and 5 more | 2 hr |
| Oct 4, 11:26 AM EDT | Special Weather Statement | FFC | Banks, Dawson, Fannin, Forsyth, Hall, Jackson and 5 more | 3 hr |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.